My AVM is behind ny left ear in the motor skills area, I had Gamma knife radiation on 7/14, so I am told it is early for any side affects from the radiation. At the same time my dialaton was increased from 300 to 400mg per day. I have been having this tingling not quite a numb feeling on the top half of my head. I have also been quite fatigued the last week, my short term memory seems to have left me. Could this be attributed to my AVM and the radiation or the medication??
ps. my typing capability has also deteriated, my brain thinks the words but the fingers just don't hit the right keys..
Just looking for some insight as I venture into this portion of my life.
It’s possible that your dosage was increased too much, and you’re having side effects from the medication. My husband’s neurosurgeon upped his dose of dilantin by 100 mg after his procedure, and it gave him terrible side effects. When we talked to his epileptologist, she adjusted the dose and the side effects stopped.
Do you have an epileptologist, or a neurologist? I suggest contacting one. They know so much more about the medications than the neurosurgeons do.
I hit the wrong button.
Thank thankyou for your reply, I was thinking this is more medication than anything else. My adjustments were just 100mg/1pill per day. It did take about 2 weeks to get used to the original medication, but it has been 3 weeks for this adjustment and the side affects don’t seem to be getting better. The Dr’s I have are only my family and the Dr’s to found and treated the AVM. I will ask for a referal for an epileptologist.
I am currently on Phenytoin which is generic for Dilantin. I have seen many members on other medication anyone have experienc (good or bad) with dilantin? I have another call into the Dr. as removal of my glasses seems to give me relief. Maybe my eyesight has changed?